Window scaling in one-dimensional maps

T. Post, H.W. Capel, J.P. van der Weele

    Research output: Contribution to journalArticleAcademic

    7 Citations (Scopus)
    114 Downloads (Pure)


    We describe both the internal structure and the width of the periodic windows in one-dimensional maps, by considering a universal local submap. Both features are found to depend only on the order of the extremum of this submap. Moreover, we discuss how the windows are grouped in accumulating families, and we calculate the scaling of the widths within these families.
    Original languageUndefined
    Pages (from-to)109-113
    JournalPhysics letters A
    Issue number3
    Publication statusPublished - 1989


    • IR-70561

    Cite this